Alert archive / Colorado / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 37, NWS Denver/Boulder, CO

June 9, 20044 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 9, 2004, 2:34 PM MDT for 4 counties in Colorado. It was in force for 56 min. 60 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2004, 2:34 PM MDT (20:34 UTC)
Expired
Jun 9, 2004, 3:30 PM MDT
In force
56 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Arapahoe County, CO, Denver County, CO, Douglas County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:38 PM MDTHAIL 1Ken Caryl, COHAIL LASTED FOR 20 MINUTES
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:42 PM MDTHAIL 1.753 S Lakewood, CO
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 2:47 PM MDTHAIL 1Lakewood, COHAMDEN AND WADSWORTH
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:00 PM MDTHAIL 1Denver, CO6TH AND FEDERAL
Jun 9, 3:04 PM MDTHAIL 1Denver, COCOORS FIELD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:40 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2004-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2004-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS55 KBOU 092034
SVRBOU
COC005-031-035-059-092130-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT WED JUN 9 2004

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO
  THIS INCLUDES THE CITY OF WESTERN DENVER
  NORTH CENTRAL DOUGLAS COUNTY IN NORTHEAST COLORADO
  EAST CENTRAL JEFFERSON COUNTY IN NORTHEAST COLORADO

* UNTIL 330 PM MDT

* AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES WEST OF CHATFIELD RESERVOIR...OR ABOUT
  15 MILES SOUTHWEST OF DENVER...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
SOUTHEASTERN ARVADA...WESTERN CENTENNIAL...WESTERN DENVER...
ENGLEWOOD...LAKEWOOD...LITTLETON...WHEAT RIDGE...CHATFIELD
RESERVOIR...HIGHLANDS RANCH AND SHERIDAN.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3980 10517 3950 10518 3951 10495 3965 10494
          3981 10492

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:55 AM MDT, 10 hours 39 minutes earlier.

Area forecast discussion, Jun 9, 3:55 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
355 AM MDT WED JUN 9 2004

.SHORT TERM...MORE OF THE SAME TODAY AS MOISTURE ON THE PLAINS WILL
BE MAINTAINED BY LOW LEVEL EAST WINDS. UPPER LEVEL FORCING LOOKS
MORE DUBIOUS THAN YESTERDAY...AS MAIN FEATURE WILL BE THE APPROACH
OF THE TROUGH THAT WILL SPREAD LIFT IN LATE TONIGHT. LOW LEVEL
FORCING ALSO LESS WELL DEFINED...IT LOOKS LIKE UPSLOPE AND POSSIBLY
DENVER CYCLONE BOUNDARY MAY BE DOMINANT. STILL MARGINAL FOR HEATING
THOUGH CAPES OF 1500-3000 J/KG ARE FORECAST WITH TEMPERATURES IN THE
LOWER TO MID 80S AT THE END OF THE DAY. THERE WAS SOME LOW LEVEL
COOLING TO TAKE THE LID OFF LAST EVENING...BUT MODEL SOUNDINGS SHOW
SOME WARMING COMING IN FROM THE WEST BY THIS AFTERNOON. BETWEEN THE
HEATING AND SOME LOW LEVEL CONVERGENCE WE SHOULD BE ABLE TO GET
ANOTHER ROUND OF LATE DAY STORMS...WHICH SHOULD BE SUSTAINED IN THE
LOW LEVEL SOUTHEAST WINDS IN THE EVENING AND POSSIBLY WITH SOME HELP
FROM THE APPROACHING TROUGH LATER TONIGHT. WITH A BIT LESS WIND
ALOFT AND A BIT MORE MOISTURE...THE HEAVY RAIN THREAT WILL BE A BIT
HIGHER...BUT HAIL STILL LOOKS LIKE THE MAIN THREAT. HODOGRAPHS
LOOKING A BIT BETTER FOR HAIL PRODUCTION THIS EVENING THANKS TO THE
LOW LEVEL WINDS. ONLY MINOR CHANGES TO TEMPERATURES/SKY...MAINLY
MAKING THE MOUNTAINS A BIT WARMER/DRIER. HIGH VALLEYS HAD LOTS OF
80S YESTERDAY AND KREMMLING HIT 91.

.LONG TERM DISCUSSION...AT THURSDAY AT 12Z...MODELS ARE SHOWING
INCREASING SOUTH-SOUTHWEST FLOW ALOFT FOR THE FORECAST AREA AS AN
UPPER TROUGH MOVES TOWARDS COLORADO.  BY THURSDAY NIGHT...THE TROUGH
AXIS PUSHES ACROSS THE FORECAST AREA  WITH WEST-SOUTHWESTERLY FLOW
ALOFT OVER US BY 12Z FRIDAY MORNING.  THIS FLOW CONTINUES OVER THE
FORECAST AREA ON FRIDAY.  THE DIV-Q GRIDS SHOW SYNOPTIC SCALE ASCENT
FOR THE FORECAST AREA THURSDAY INTO THURSDAY EVENING.  DOWNWARD
FORCING IS THEN PROGGED THE REST OF THE NIGHT AND ALL OF FRIDAY.
THE LOWER LEVEL PRESSURE AND WIND FIELDS SHOW A TROUGH EAST OF THE
MOUNTAINS TO PUSH FURTHER EAST THROUGH THE DAY THURSDAY...WITH
WEST-SOUTHWESTERLY FLOW OVER THE FORECAST AREA.  DOWNSLOPE FLOW IS
PROGGED TO CONTINUE THURSDAY NIGHT AND FRIDAY.  CROSS SECTIONS ARE
INDICATING A PRETTY DRY AIRMASS OVER THE FORECAST AREA THURSDAY
THROUGH FRIDAY.  THERE IS SOME LOW LEVEL MOISTURE OVER THE EASTERN
PLAINS SOME OF THE DAY THURSDAY AND SOME MID LEVEL MOISTURE OVER ALL
THE FORECAST OFFICE AFTERNOON AND EVENING.  GRIDS SHOW THE DECENT
THETA-E AXIS OVER THE PLAINS OF THE FORECAST AREA EARLY THURSDAY
...BUT IS FLUSHES EASTWARD OUT OF THE AREA BY 00Z IN THE AFTERNOON.
AS EXPECTED...THERE IS DECENT CAPE EARLY IN THE DAY...BUT ITS GONE
BY LATE DAY.  NO CAPE ON FRIDAY WHAT-SO EVER.  THE POTENTIAL
INSTABILITY ON THE CROSS SECTIONS IS OK THURSDAY...BUT MINIMAL ON
FRIDAY.  MID LEVEL WARMING IS PROGGED ON FRIDAY...WITH A CAP IN
PLACE ACCORDING TO CROSS SECTIONS OF LAPSE RATES.  THE QPF GRIDS ARE
QUITE DRY...JUST A TAD INDICATED THURSDAY LATE-DAY FOR THE NORTHEAST
CORNER.  WILL LEAVE THE ISOLATED POPS GOING IN THE HIGH MOUNTAINS
AND FAR NORTHEAST CORNER FOR LATE DAY THURSDAY...THATS IT.  FOR
TEMPERATURES...THE WARMEST DAY SHOULD BE TOMORROW ...WEDNESDAY.
THURSDAYS HIGHS LOOK NEARLY THE SAME AS WEDNESDAYS MAYBE A BIT
COOLER.  FRIDAY LOOKS 2-4 C COOLER THEN THURSDAY AFTER THE UPPER
TROUGH DRAGS IN A SLIGHTLY COOLER AIRMASS.

FOR THE EXTENDED WILL THINGS STAND PAT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GIMMESTAD/KOOPMEINERS
Hazardous weather outlook, Jun 9, 10:49 AM MDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1049 AM MDT WED JUN 09 2004

COZ030>051-101200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1049 AM MDT WED JUN 09 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE URBAN CORRIDOR AND
NORTHEASTERN PLAINS OF COLORADO AGAIN DURING THE AFTERNOON AND
EVENING.  ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
INITIALLY FORM OVER THE HIGHER TERRAIN OF THE EASTERN FOOTHILLS
AND PALMER DIVIDE DURING THE EARLY AFTERNOON AND SPREAD EASTWARD
OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS FROM MID
AFTERNOON INTO THE EVENING.

PLENTIFUL LOW LEVEL MOISTURE OVER THE PLAINS WILL BE MAINTAINED BY
PERSISTENT UPSLOPE WINDS.  AFTERNOON HEATING WILL MAKE THIS MOIST
AIR MASS UNSTABLE WITH STRONG CONVECTIVE DEVELOPMENT.  STORMS OVER
THE MOUNTAINS WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT LITTLE OR
NO RAIN. FROM THE FOOTHILLS EASTWARD THE MAIN THREAT WILL BE LARGE
HAIL...HEAVY RAIN AND POSSIBLE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY EARLY TO MID AFTERNOON.

GARD/COOPER

In the hours before

Local storm report, Jun 9, 2:22 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT WED JUN 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             5 NE CONIFER            39.57N 105.23W
06/09/2004  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

&&

FB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:07 PM MDTFlash Flood WarningBOUDouglas, Jefferson113 min
Jun 8, 7:58 PM MDTSevere Thunderstorm WarningBOUJefferson47 min
Jun 8, 8:40 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson65 min
Jun 8, 8:51 PM MDTFlash Flood WarningBOUAdams, Denver, Jefferson3 hr
Jun 8, 9:19 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer56 min
Jun 9, 1:55 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson50 min
Jun 9, 2:48 PM MDTTornado WarningBOUArapahoe, Denver, Jefferson42 min
Jun 9, 2:49 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe56 min
Jun 9, 2:51 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jun 9, 3:32 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson58 min
Jun 9, 3:46 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe59 min
Jun 9, 4:18 PM MDTTornado WarningBOUAdams42 min
Jun 9, 4:39 PM MDTFlash Flood WarningBOUDouglas3 hr
Jun 9, 4:43 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld62 min
Jun 9, 4:57 PM MDTTornado WarningBOUAdams63 min
Jun 9, 5:08 PM MDTSevere Thunderstorm WarningBOUDouglas52 min
Jun 9, 5:46 PM MDTSevere Thunderstorm WarningBOUMorgan59 min
Jun 9, 5:52 PM MDTSevere Thunderstorm WarningBOUWashington53 min
Jun 9, 5:59 PM MDTTornado WarningBOUMorgan46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.